Control system depending on a parameter. (English) Zbl 1471.93135

Summary: A nonlinear control system depending on a parameter is considered in a finite-dimensional Euclidean space and on a finite time interval. The dependence on the parameter of the reachable sets and integral funnels of the corresponding differential inclusion system is studied. Under certain conditions on the control system, the degree of this dependence on the parameter is estimated. Problems of targeting integral funnels to a target set in the presence of an obstacle in strict and soft settings are considered. An algorithm for the numerical solution of this problem in the soft setting has been developed. An estimate of the error of the developed algorithm is obtained. An example of solving a specific problem for a control system in a two-dimensional phase space is given.


93C10 Nonlinear systems in control theory
93B03 Attainable sets, reachability
93C15 Control/observation systems governed by ordinary differential equations
Full Text: DOI MNR


[1] Anan’evskii I. M., “Control of a nonlinear vibratory system of the fourth order with unknown parameters”, Autom. Remote Control, 62:3 (2001), 343-355 · Zbl 1092.93560
[2] Anan’evskii I. M., “Control synthesis for linear systems by methods of stability theory of motion”, Differential Equations, 39:1 (2003), 1-10 · Zbl 1175.93077
[3] Beznos A. V., Grishin A. A., Lensky A. V., Okhotsimsky D. E., Formalsky A. M., “Pendulum control using a flywheel”, Spetspraktikum po teoreticheskoi i prikladnoi mehanike [Special workshop on theoretical and applied mechanics], eds. V.V. Aleksandrov, Yu.V. Bolotov, MSU Press, Moscow, 2019, 170-195
[4] Bogachev V.I., Smoljanov O.G., Deistvitel’nyi i funktsional’nyi analiz: universitetskii kurs [Real and Functional Analysis: University Course], Research Center “Regular and Chaotic Dynamics”, Institute for Computer Research, Moscow-Izhevsk, 2009, 724 pp. (in Russian)
[5] Chernousko F. L., State Estimation for Dynamic Systems, Boca Raton, CRC Press, 1994, 320 pp.
[6] Chernousko F. L., Melikyan A. A., Igrovye zadachi upravlenija i poiska [Game Control and Search Problems], Nauka, Moscow, 1978, 270 pp. (in Russian)
[7] Ershov A. A., Ushakov V. N., “An approach problem for a control system with an unknown parameter”, Sb. Math., 208:9 (2017), 1312-1352 · Zbl 1381.93036
[8] Filippova T. F., “Construction of set-valued estimates of reachable sets for some nonlinear dynamical systems with impulsive control”, Proc. Steklov Inst. Math., 269, Suppl. 1 (2010), S95-S102 · Zbl 1226.93020
[9] Gusev M. I., “Estimates of reachable sets of multidimensional control systems with nonlinear interconnections”, Proc. Steklov Inst. Math, 269, Suppl. 1 (2010), S134-S146 · Zbl 1226.93022
[10] Krasovsky N. N., Upravlenie dinamicheskoi sistemoi: Zadacha o minimume garantirovannogo rezul’tata [Control of a Dynamical System: Problem on the Minimum of Guaranteed Result], Nauka, Moscow, 1985, 520 pp. (in Russian)
[11] Krasovsky N. N., Subbotin A. I., Pozitsionnye differentsial’nye igry [Positional Differential Games], Fizmatlit, Moscow, 1974, 456 pp. (in Russian) · Zbl 0298.90067
[12] Kurzhansky A. B., Izbrannye Trudy [Selected Works], MSU Press, Moscow, 2009, 756 pp. (in Russian)
[13] Kurzhanski A. B., Valyi I., Ellipsoidal Calculus for Estimation and Control, Systems Control Found. Appl., Birkhäuser, Basel, 1997, 321 pp. · Zbl 0865.93001
[14] Lee E. B., Markus L., Foundation of Optimal Control Theory, John Wiley & Sons, New York-London-Sydney, 1967, 576 pp. · Zbl 0159.13201
[15] Leichtweiß K., Konvexe Mengen, Hochschultext, Springer-Verlag, Berlin, 1979, 330 pp. (in German)
[16] Lempio F., Veliov V. M., “Discrete approximation of differential inclusions”, Bayreuth. Math. Schr., 54 (1998), 149-232 · Zbl 0922.65059
[17] Nikol’skii M. S., “On the approximation of the reachable set of a differential inclusion”, Vestnik Moskov. Univ. Ser. XV Vychisl. Mat. Kibernet., 1987, no. 4, 31-34 · Zbl 0639.65047
[18] Nikol’skii M. S., “An inner estimate of the attainability set of Brockett”s nonlinear integrator”, Differential Equations, 36:11 (2000), 1647-1651 · Zbl 1058.93004
[19] Polyak B. T., Khlebnikov M. V., Shcherbakov, Upravleniye lineynymi sistemami pri vneshnih vozmushcheniyah: Tehnika lineynyh matrichnyh neravenstv [Control of linear systems under external disturbances: Technique of linear matrix inequalities], LENAND, Moscow, 2014, 560 pp. (in Russian) · Zbl 1106.49035
[20] Ushakov V. N., Matviychuk A. R., Ushakov A. V., “Approximations of attainability sets and of integral funnels of differential inclusions”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, no. 4, 23-39 · Zbl 1299.35077
[21] Vdovin S. A., Taras’yev A. M., Ushakov V. N., “Construction of the attainability set of a Brockett integrator”, J. Appl. Math. Mech., 68:5 (2004), 631-646 · Zbl 1106.49035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.